MathSciNet Relay Station
MathSciNet bibliographic data
MR692299 81C35 (60J65)
Davies, Ian; Truman, Aubrey On the Laplace asymptotic expansion of conditional Wiener integrals and the Bender-Wu formula for $x\sp{2N}$-anharmonic oscillators. J. Math. Phys. 24 (1983), no. 2, 255–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement